# SDR FDEA201110254647

- Difficulty date: October 25, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 68,155 hours, 27,008 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Bent
- Location: Bs 879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM, STA 879 BL 0, BENT.  FOUND TO BE OUT OF LIMITS PER SRM 53-00-51, FIG.101, PAGE 101. REMOVED AND REPLACED FLOORBEAM PER SRM 51-40-02 AND DWG 143N5072.
